in a bright new year.
Things are going according to God’s plan. If ya remember back in December Johnny was put on a maintenance chemo. After being on it for 5 days he started itching, after 6 days a rash and more intense itching. At the blood test they were told and showed, we were told to take stop the chemo and take over the counter antihistamine. We checked the labels because of possible liver and or kidney issues with medicines, we can’t have any of that because the chemo’s have plenty of their own. Yeah over the counter have issues. So next blood test they prescribed some antihistamines and stay off the chemo cause the rash / itching is not better ….
a Week later the liver enzymes sky rocketed. Stop the prescribed antihistamines, use benadryl and benadryl cream come back for blood test after 3 more days. . .
That was Monday, stop the Benadryl and take this Z-pack (steroids) Sugar goes crazy on this type of med. So ok after 2 days Rash is better Itching is way better and now we are in the new year. . .
An issue that we are not at liberty to discuss came up at work and we have had to cancel all doctor appointments. So there is no new News- We don’t expect this to be a bad thing for Johnny, we will finish the Z-pack and will get back to the Doctor as soon as things settle down at work.
We thank you for your continued prayers, kind thoughts and loving embrace.
^ New Year’s Day ^